# SDR A6WA201542837

- Difficulty date: June 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 32,300 hours, 30,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD VERTICAL POST AT RBL 27 IS CRACKED AT LOWER END RADIUS.
